MathSciNet Relay Station
MathSciNet bibliographic data
MR1114983 65N30 (35R35 65N50)
Nochetto, R. H.; Paolini, M.; Verdi, C. An adaptive finite element method for two-phase Stefan problems in two space dimensions. II. Implementation and numerical experiments. SIAM J. Sci. Statist. Comput. 12 (1991), no. 5, 1207–1244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement